MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.Good clinical practice recommends not to take blood samples under current infusions.For critically ill patients, it is not possible to pause or interrupt current katecholamine administration without putting patients at risk.Nevertheless, the place of taking samples should not be directly at the same location of infusion (tip of multi way central vein catheter).As described in literature, the effects of interference are minimized if the sample was taken e.G.Out of a peripheral vein puncture or via arterial catheter.This event occurred in (b)(6).
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with crep2 creatinine plus ver.2 on an unknown roche clinical chemistry analyzer.The patient sample was collected from a central venous catheter with three lines.The sample was collected from one line, while drugs were administered to the patient through the other two lines.The patient was receiving a dopamine infusion through the central venous catheter.The customer alleges the dopamine medication interfered with the roche creatinine measurement.A first sample was collected from the patient and this resulted with a creatinine value of 34 umol/l when tested on the roche system.This value was reported outside of the laboratory.A second sample was collected from the patient and tested for creatinine on an abl analyzer, resulting with a value of 133 umol/l.Due to the difference in values of the two samples, the medical personnel questioned the value of 34 umol/l measured on the roche system.The first sample was repeated on the roche system and the repeat value matched the initial result.The first sample was also repeated on the abl system, resulting with a value of 140 umol/l.The model and serial number of the roche analyzer were requested, but not provided.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key9384228
Report Number1823260-2019-90274
Device Sequence Number19429413
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCREP G2
Device Catalogue Number05168589190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1